MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

BAXTER HEALTHCARE CORPORATION; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number 1A8504
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample and two (2) retained samples were evaluated.Visual inspection was performed on the photo sample which showed the stopper pushed into the bottle.The reported condition was verified.The cause of the condition could not be determined; however, the probable cause of the rubber insert dropping to the bottle when punctured is related to user error with an inadequate method of spiking.Visual inspection of the retained samples did not identify any abnormalities that could have contributed to the reported condition.The reported condition was not verified on the retained samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an evacuated container leaked immediately after an intravenous (iv) spike was inserted during the preparation of an ivig (intravenous immunoglobulin) infusion.The vial stopper of the evacuated bottle became loose and dislodged, resulting in leakage of ivig solution around the stopper area.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
NA
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 north davis
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23550568
Report Number1416980-2025-05661
Device Sequence Number21253579
Product Code GCY
UDI-Device Identifier00085412046167
UDI-Public(01)00085412046167(10)G174404(17)251130
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number1A8504
Device Catalogue Number1A8504
Device Lot NumberG174404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV SPIKE; IVIG
Patient SexUnknown